# SDR O2GA2017110387201

- Difficulty date: October 29, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N872UP
- Make and model: Beech B300
- Aircraft serial: FL1066
- Aircraft time: 919 hours, 756 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FROZE IN FLIGHT AFTER TAKE OFF AND DURING CLIMB. RUDDER TRIM STARTED OPERATING NORMAL AFTER DESCENT. MAINTENANCE ADJUSTED THE RUDDER TRIM CABLE TENSION AND LUBED RUDDER AND STABILIZER TRIM/ACTUATOR SYSTEM. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED AIRCRAFT WAS RETURNED TO SERVICE.
